# SDR UALA2013060603919

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 60,296 hours, 7,109 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Faulty
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ENG 4 FUEL FILT" EICAS STATUS MSG DISPLAYED.  DIFFERENTIAL PRESSURE ACROSS NR 4 ENGINE FUEL FILTER APPROACHES BYPASS.  REPLACED FUEL FILTER, LEAK CKS AND OP CKS GOOD IAW MM. IDLE RUN ACPD, ALL SYS NORMAL.
